August 27, 2004

 

Comments

I take 180mg of geodon at bedtime and get only3.5-5 hours of sleep. I awake before the birds are. Does the halflife of geodon have anything to do with my sleep patterns? Also, if geodon is a serotonin antagonism, does this affect the dosing of SSRI's i.e. lower there effectiveness.

Posted by: Bill Moore at June 28, 2005 3:00 AM

Take your pills at dinner, instead of at night. This will help. Eating dinner at 5:30 PM is the best possible time for taking the pills.

Stick to this pattern and you will be able to sleep. Also, try to take very little sleeping aids. If needed, one sleeping pill may help.

Posted by: Anonymous at July 5, 2005 11:02 AM

Since I have started taking Geodon for Bipolar I been experiecincing extreme feelings of anger and frustaton. I have also been having difficulties with being awaken by periods of uncontrollable anxiety. I have yet to report these symptoms to my psychiatrist as I have only been taking this medication for 7 days in the dosage of 40 mg.

Posted by: susan pittner at July 22, 2005 1:51 PM

I've been on Geodon for 2 days now and other than extreme restlessness if I don't sleep more than 5 hours, I am doing pretty good. I get angry, but then it misfires and dies out. I'm actually OPTIMISTIC, imagine that.

Posted by: Cheet Oh Kitty at September 1, 2005 6:11 PM

I've been on Geodon for about 2 weeks, after tapering off of Seroquel. For the last week, I wake up for no reason around 2am and sleep only eratically for the rest of the night, which is unusual for me. After initially taking Geodon in the morning, I now take it at night. When taking it in the morning, I was "crashing" by 4pm. Last night I took 10mg Ambien, which didn't help. Any suggestions? Sleepless in California

Posted by: Joel at September 11, 2005 3:22 AM

I just started on Gedon. I really dont feel any difference. Should I expect more through the weeks to come?

Posted by: Wendy Mcgann at May 7, 2006 6:42 PM

I have been taking geodon for about a year now. It really helps with the paranoia and delusions. It does make me feel slow and zombied at times. I also notice high anxiety toward the time to take the meds.

Posted by: s at July 14, 2006 8:28 PM

I have been on Geodon for about 2 days. I take it at dinner, then like 2 hours later I feelike I've been hit by a Mac truck. I have to go to bed, and let me tell ya I hit the pillow hard. I sleep for 10 hours and get up and feel like I've been in a fight. After 2 hours of being awake I feel just fine. I can't keep functioning like this!

Posted by: Jason at August 6, 2006 2:38 PM

I have been on Paxil for Anxiety/Dep. for few years.
My fatigue (with or without sleep) became unbearable...
I just got diognosed bi-polar and the shrink added goden to the Paxil/Ambien.
Anyone heard of this??

Posted by: Becky at December 13, 2006 7:04 PM

I am taking Geodon, Paxil, and Ativan as needed. I have been diagnosed with bipolar II disorder, (I am 27 yo female). But the anxiety I am experiencing is killing me, I pace, I have extreme muscle tension/rigidity, I have been on it for almost a month now. The geodon that is. Anyone else out there with similiar experiences??

Posted by: Tara at January 14, 2007 5:48 PM

my girlfriend is bipolar too. but i am anxious too, and i lived with her in the same place for about 4 years.

she has allready done sex with other man, she fought with all my family, all her family, all her friends, and mine. some times, she doesn't let me sleep a lot of nights and fight if i tell her i am tired and sleepy..

she doesnt accept taking any medicine.. i have very low self steem, so i preffer searching, reading, and learning how to live better with her and make her life better.

can you teach me how to make a bipolar's life better?
thank you
4help@tugamail.com

Posted by: help at March 23, 2007 11:58 AM

my granddaughter Hopie who is 6 years old has been put on this as of four days ago. we have noticed a small change.is she too young for this?
worried in NC

Posted by: Elizabeth at June 21, 2007 10:47 PM

she is also taking other meds with this. will it affect the use of Geodon??
worried in NC

Posted by: Elizabeth at June 21, 2007 10:49 PM

please someone get back to me at obekabebaby52@aol.com
we are very worried about all the different meds they keep trying on her.

Posted by: Elizabeth at June 21, 2007 10:52 PM

Elizabeth...I can only give you encouragement. Sometimes it takes a great deal of experimentation with med combinations to get a cocktail that works...

Posted by: Tro at September 5, 2007 6:59 PM

I am on Geodon (Zeldox)- 120mg- for 10 months now. It started with insomnia and taking Zapeclone pills to sleep and Ativan (Lorazepam) to calm down panic attacks. I was later administered Clonazepam to help with sleep and panic attacks with Zeldox. I went overseas and was able to get off Zapeclone and Clonazepam with the help of lighter sleep medication and vitamin B supplement to increase good activity in the brain. In 3 months I was able to attend classes and complete one course I was required for graduation. However, I was still experiencing periods of restlessness. I gained weight and was urinating more often than before. Sometimes I had a back pain, but very rarely, like 3 or 4 times since I was on it. I was administered Geodon (Zeldox) when Respiridone did not work well. I was not having sound hallucinations anymore, but I was still not thinking real. Zeldox helped me to come back to reality. With time, I was able to work for 4 hrs/day, but found it still very difficult to commute, make my own lunch, read at the computer for extended periods of time. I still have a PSW helping me to do groceries (sometimes I do them on my own) and laundry. My spouse noticed that I don't care much about having the house clean anymore and that I move slower than before. I also lost my periods completely. They had been irregular before. I am not sure if I have completely recovered and can go off Zeldox or not. I head the withdrawal symptoms are pretty bad and my illness can kick in with another psychotic episode. I was however, given different diagnoses in Canada and in Europe. So I am still thinking if I should try it or not. Just the idea of having a psychosis is the scariest thing on Earth.

Posted by: Catherine at February 24, 2009 6:10 PM

I am now taking only Zeldox.

Posted by: Catherine at February 24, 2009 6:21 PM